Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 98–98 | Cite as

Ciclopsorin/prednisone/ustekinumab

Disseminated sporotrichosis and various infections: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 62-year-old man developed disseminated sporotrichosis, Pneumocystis jirovecii pneumonia, hospital-acquired pneumonia and Clostridioides difficile colitis during immunosuppressive treatment with prednisone, ciclopsorin and ustekinumab [not all dosages and outcomes stated; routes and duration of treatments to reaction onsets not stated].

The man, who had a history of atrial fibrillation and coronary artery disease status following stenting, presented due to enlarging left lateral thigh ulcer. Initially, it was suspected to be pyoderma gangrenosum. One month after he had played golf in Nebraska, USA, he had reported developing an approximately 2cm lesion on his left lateral thigh. His golfing partner had developed ankle ulceration and swelling that was diagnosed as sporotrichosis...

Reference

  1. White M, et al. Disseminated sporotrichosis following iatrogenic immunosuppression for suspected pyoderma gangrenosum. The Lancet Infectious Diseases 19: e385-e391, No. 11, Nov 2019. Available from: URL: http://doi.org/10.1016/S1473-3099%2819%2930421-9 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations